|into stomach lypo
Apr 16, 2002
I have been told by my GI specialist and HIV doc that my inability to digest food, and excessive bloating (as big as a women would be at 6 or 8 months of pregnancey), after I eat is due to lypo in the stomach. Because of this problem I am eating only one day a week. They took me off my HIV meds, have been undetectable since March 96 and remain so 4 months off meds.
I have had major lypo in face, butt, vascular legs and arms.
On serostim & oxandrin for those. But for stomach they have me on one tablet calcium twice a day after meals, ultrase 2 caps three times a day after meals, and now for two weeks Avandia once daily. Since adding Avandia it has not improved, and I am hungry but afraid to eat.
Is there anything else I can do? Have tried the Atkins diet but that did not help.
Response from Dr. Dieterich
Sounds like you are doing everything possible. Have you excluded milk from your diet? You should definitely do that! Give the Avandia more time to work, it can take weeks to months to change your look. Otherwise, I don't have any other suggestions. You are getting everything possible. Be patient! DTD
headaches from sugar
Is NAC Beneficial?
- How Do You Get Genital Warts On Your Butt?
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
- Why I Am Getting Burning Painfulness On My Vagina?
- Are Condoms Provided By Sex Workers Are Safe?
- Can You Catch Hiv From Vomit?
- Contact With Vaginal Fluids When Removing The Condom HIV Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.